# SDR DALA2017071105357

- Difficulty date: July 11, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 41,740 hours, 3,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS.
